# SDR F3LA2023081500126

- Difficulty date: August 2, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7967
- Aircraft time: 18,324 hours, 8,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13876.0289 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. L/H LATERAL SHEAR PLATE CRACKED AT FR69 
CORRECTIVE ACTION: EVALUATED EMOVED AND REPLACED NEW SHEAR PLATE P/N D5347112120200 AT L/H LATERAL FR 69 IAW A320 SRM 51-42-11, SRM 51-21-11, SRM 51-75-12-911-001 VOR BITE/OPS CK TRANSFERRED TO LEAK AND FUNCTION BOOK 14222.0499 ITEM #28. MX ACTION IS ACCEPTABLE. /END/
